≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Bipolar

 

 

Posts about Bipolar

bipolar3Question re bipolar1

 

The ABC Homeopathy Forum

BiPolar (II) and Sleeping

Hello,

I am a 21 year old male and I have BiPolar(II), ADD and tourettes. I currently take 2x600mg/day Lithium Carbonate, 36mg/day Concerta in the morning, and 25mg/day Seroquel at night.

Recently, my depressive episodes are getting worse. I feel like I'm always crying inside and it hurts. I haven't been sleeping properly cause I cant stop thinking to fall asleep. My mind just beats me up I get so tired cause I cant shut down. I sometimes stop eating cause I don't feel hungry and then I binge eat when I do.

I figured I would ask for suggestions here. I always feel like I can never make people understand my feelings cause they havn't read my manual. Suggestions welcome. Thanks, Lucien (21/M/Canada)
 
  LucienWoots on 2007-02-09
This is just a forum. Assume posts are not from medical professionals.
Maybe it would be good for you to take belladonna for sleeping. I take it and I go to sleep at once. But my boyfriend tried it and he got hyper active instead so it depends if ou have high or low blood pressure. I have low pressure and my boyfriend has high bloodpressure. SO if you know that you have low blood pressure than I would try belladonna CM that's the strongest if I were you. YOu can by it in a homeopathic drugstore. best regards, millan
 
millan last decade
Dear Lucien.

Manic depression, to give it its old title, can be pretty complicated to treat Homoeopathically, as it is usually caused by more than one Miasmatic predisposition, but it is entirely curable.

I would personally recommend talking to your doctor about coming off Lithium Carbonate as soon as possible, as this is an EXTREMELY damaging drug, and will not rectify the problem, merely damage the brain over time, as it is readily taken up in place of the beneficial minerals and metals needed for its proper function. This damage can then take a long time to rectify, and I have had many patients where this has been the case. It is not a pleasant substance to be ingesting.

I would also advise against taking Belladonna in such a high potency, as not only does this remedy have a pretty severe mental picture, more importantly, it is only an acute acting remedy, and will not rectify the underlying condition at all, only act superficially. I have also found it to be only very rarely indicated in bi polar disorders.
 
JCS2006 last decade
You should be fine with homoeopathic treatmet with side by side tapering off the lithium.
You should write down the reason for your depression or guilt feeling in detail so v'll be able to serve you better.


Regards
Dr. Kireet Taneja
 
Dr Kireet last decade
You use Agaricum 200c
Sergio
 
sergiorvil last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.